Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 10 found articles
 
 
  Carleman estimate and null controllability of a fourth order parabolic equation in dimension N ≥ 2
 
 
Title: Carleman estimate and null controllability of a fourth order parabolic equation in dimension N ≥ 2
Author: Guerrero, S.
Kassab, K.
Appeared in: Journal des mathematiques pures et appliquees
Paging: Volume 121 (2019) nr. C pages 135-161
Year: 2019
Contents:
Publisher: Elsevier Masson SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands